# SDR C2XA09TY066

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 15,136 hours, 7,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT AT ROW 12BC WAS FOUND INOP.  THE NR 5 EMERGENCY LIGHT INVERTER WAS REMOVED AND REPLACED AND OPS CHECKED GOOD IAW EMB 145XR AMM 33-50-12.  A/C WAS RETURNED TO SERVICE.
